# SDR GTIA9800067

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 558 - EMERGENCY CEILING LIGHTS, FIRST FIVE OR SO, NEED NEW LIGHT BULBS.  RELAMPED, OPERATIONAL CHECK GOOD.  (X)
